# SDR AALA202308212097

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,052 hours, 25,403 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Failsafe
- Part number: 148A82205
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON VERTICAL STABILIZER LEFT HAND AFT LUG, FORWARD FAILSAFE FITTING LOCATED AT BS 1094, FROM S2L TO S3L. REPLACED FAILSAFE FITTING PER SRM 51-40-02.
